MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY CEMENTED T3I4R TINBN COATED; KNEE CEMENTED TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY CEMENTED T3I4R TINBN COATED; KNEE CEMENTED TIBIAL TRAY
Model Number 02.12.28T3I4R
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 february 2022: lot 2013564: (b)(4) items manufactured and released on 12-apr-2021.Expiration date: 2026-03-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional device involved batch review performed on 16 february 2022: lot 2012064: (b)(4) items manufactured and released on 05-mar-2021.Expiration date: 2026-02-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medacta medical affairs director: revision after 7 months of a cemented tka on a female patient.From the radiographic image provided, the knee alignment is identified as valgus.On the basis of the available information we cannot determine if this was a surgeon's choice or due to a technical error.Some loose cement had been left in the surrounding area after first surgery and the revision operation is a good opportunity to clean it.The reason for this revision is repositioning, not an implant defect or malfunction.
 
Event or Problem Description
Complete revision of tka implants because of incorrect implantation.The main problem was, the patient's leg was initial in the varus and after the primary surgery, it was in the valgus.Another problem was some loose cement that had been left in the surrounding area.At 8 months from primary the surgeon changed the angle of the knee and implanted a new gmk-sphere.

Brand Name
GMK-SPHERE TIBIAL TRAY CEMENTED T3I4R TINBN COATED
Common Device Name
KNEE CEMENTED TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13541410
Report Number3005180920-2022-00098
Device Sequence Number4299278
Product Code JWH
UDI-Device Identifier07630040711630
UDI-Public07630040711630
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K202684
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2026
Device Model Number02.12.28T3I4R
Device Catalogue Number02.12.28T3I4R
Device Lot Number2013564
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2022
Initial Report FDA Received Date02/16/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale